# SDR ASMF201802003

- Difficulty date: February 12, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 57,003 hours, 20,673 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Malfunctioned
- Location: Flap Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT AFTER LANDING, FLAPS AND SLATS LEADING EDGE DID NOT RETRACT, MAINTENANCE PERFORMED A BITE TEST IAW FIM 27-51 DETECTING FAULT 27-53252,  THE SKEW SENSOR WAS CLEANED IAW AMM 27-59-00.  SENSOR FLAP SKEW POSITION 3 WAS REPLACED IAW AMM 27-59-01, ALL TESTED CORRECT.
